# SDR IPXA2014041682593

- Difficulty date: April 9, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 3240 · Landing Gear Brake System
- Part: Compensator
- Condition: Malfunctioned
- Location: Brake Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BRAKE TEMP WARNING INDICATION ON DESCENT.   R & R RT BRAKE COMPENSATION UNIT REF 32-47-13-0401. TESTED OK.
